# SDR QXEA20044681

- Difficulty date: September 20, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 16,763 hours, 23,433 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Condition: Inoperative
- Location: Overtemp
- Part time: 16,763 hours, 23,433 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LWS - FLIGHT 2192 - DURING DESCENT, THE FLT COMPT DUCT HOT CAUTION LIGHT ILLUMINATED.  THE CHECKLIST WAS PERFORMED AND THE LIGHT EXTINGUISHED.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE FLIGHT SYSTEM DUCT OVERTEMP SWITCH.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
